Hi, I was wondering if anyone with a B12 deficiency could share their stories with me and also how they did with supplements.
My long story short... On September 26th 2010 out of nowhere I experienced my first panic attack. Slowly the other symptoms started arising. My legs and arms having tingly feeling in them when I stretch them, anxiety, severe fatigue, hair thin and brittle, eye floaters, weird mood and mental issues. And they have slowly gotten unbearable. Over the past 2 years my doctor has ran every test under the sun (except b12). Thyroid (TPO antibodies came back positive), CT of the brain, echo cardio gram, and tons and tons of blood work. Everything came back fine. Until 3 weeks ago, I called and pleaded with my doctor to run some more test because I could t get out of bed due to dizziness and fatigue. So he ran a B12 serum. I was at 215...he told me to take sublinguals. I started the sublinguals for 4 days and had extreme anxiety, restless leg, heart racing etc. so I stopped taking them and my doctor called me in injections at home. I thought I would try the sublinguals again and sure enough I had the same problems. I'm so scared to try the injections because of the reaction I've had with the tablets....has anyone had this reaction?? Has anyone had anxiety with their B12 deficiency?? I'm desperate for any info, stories or advice! Thanks in advance
I've been getting B-12 injections every month for about 8 years. I have never had a reaction to the injections. Never tried the sublinguals. When I was first diagnosed sublinguals weren't available, and I was told I could not build up B-12 with regular supplements. I started out with weekly injections and once the B-12 built up I went to monthly. For the past several years I get the B-12 and needles as a prescription and my husband gives me the shots. It 's quick and easy, very inexpensive and I don't have to make the trip to the doctors office. I've never had a panic attack from them, they are supposed to help with anxiety not cause it.
Thank you, yes my anxiety I think is caused from the deficiency itself. My doctor told me that the supplement can cause anxiousness. So I think that it's just making my normal symptoms worse. What were your symptoms from the deficiency if you don't mind me asking?
Lack of energy, shortness of breath, anxiety and mood swings. I was also deficient in iron and that causes the same symptoms. Even now, if I miss an injection it's only a matter of days before the symptoms begin again. I guess it's pretty obvious...my husband says "you need your shot". Good luck finding a 'cure'. You might have to try a couple of different things to see what works for you.